It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Buspar Question
Nov 22, 2005
In addition to all the other self-medication going on, I've been taking buspar for about a month. And here it is, my ugly bottom story, I stole it from my cat. Anyway, can someone tell me if I have to taper off of it and how slowly? All I can seem to find is that it is non-addictive, but, I don't know if that means I can just stop c/t.
Re: Buspar Question
Nov 22, 2005
You are not alone. I once stole my dogs Vicadin and than called the vet and got a refill by telling him she was still in pain.....
Re: Buspar Question
Nov 22, 2005
Slipperslope!
That's too funny! I didn't realize pets can be prescribed such strong painkillers! I probably would've done the same thing !

Sk777- I would taper - it doesn't hurt to taper off anything...it probably would be the safest thing to do.

take care and you're doing great. :cool:
Re: Buspar Question
Nov 22, 2005
I think i have heard it all now, not that its something i would not have done, heck i would have proably went out and bought a pet just to say it was hurting.......i am in the medical field and had no idea animals could get such strong stuff.....as for the original question, i have heard both about that drug you are speaking of, best bet would be to maybe call your pharmacist.They might know...............HAPPY TURKEY DAY,CHRISTINE
Re: Buspar Question
Nov 22, 2005
sk7777, :wave:

That is too funny!!! I hope you know we're laughing with you, because it certainly isn't meant to laugh at you. There are many here who have done the same thing and more. I can now laugh at some of the saddest most insane things in the world that I did when I was using. Buspar is used for anxiety in humans. I would say according to how much you are taking will be a factor in weather you should wean or go c/t.
Re: Buspar Question
Nov 22, 2005
No, I think it's twisted and funny, too, I meant it to give people a laugh.

;)
Re: Buspar Question
Nov 22, 2005
Isn't it wonderful to laugh. It can give us a natural good high. Nothing like the nasty drug high. My daugher came to a CA meeting one night just before Halloween. The thing she talked about to family/friends the next day is the fact that she saw me laugh. Broke my heart and made me happy all at the same time.
Re: Buspar Question
Nov 22, 2005
I'm a big fan of laughter, too. Brightens my mood. And if we can't at least laugh a little at all this, I don't know, there's too much absurdity not to laugh.
Re: Buspar Question
Nov 23, 2005
Just to document here should anybody come along with the same question, I decided just to c/t on the buspar. While withdrawing. Guess should also document that am COMPLETELY INSANE but I've had a migraine since Sunday that comes back right after I take the buspar, may just be related to the w/d but I think I might have those migraines that are worsened by serotonin, since zoloft makes it worse and so does ultram. Then again, so does hydro, but much less so than ultram. You would think I have actually any medical training whatsoever to be so confident in my ability to medicate medicate medicate.

Anyway, I can report that after something like 4 hours, no untoward effects. Haha. I guess I feel so crazy anxious right now and the buspar never really helped anyway, hey, why not just do it all at once? Because if we addicts don't do things in excess I don't know what we do!!!!

Just putting the fun back in dysfunctional.





All times are GMT -7. The time now is 05:47 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!